MathSciNet Relay Station
MathSciNet bibliographic data
MR1145212 (92i:65052) 65D32
Noskov, M. V. Cubature formulas for functions that are periodic with respect to some of the variables. (Russian) Zh. Vychisl. Mat. i Mat. Fiz. 31 (1991), no. 9, 1414--1419; translation in Comput. Math. Math. Phys. 31 (1991), no. 9, 110–114 (1992)
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement